Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 103, Number 2, August 1999

Analytic and Numerical Study of N-Waves Governed by the Nonplanar Burgers Equation
pp. 89-120(32)
Authors: Sachdev, P. L.; Rao, Ch. Srinivasa; Joseph, K. T.

Favourites:
ADD

Combinatorics for Wavelets: The Umbral Refinement Equation
pp. 121-147(27)
Author: Shen, Jianhong

Favourites:
ADD

Nonlinear Evolution of Singular Disturbances to the Bickley Jet
pp. 149-181(33)
Authors: Mallier, R.; Davis, A. M. J.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more